Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

No improvement with candiderm cream for tinea versicolor. Is it advisable to continue using it?

I have had tinea versicolor since 2009 on my arms, thighs and neck and my doctor advised me to apply candiderm cream for a month but the brown patches have not disappeared is it advisable for me to continue use since its over a month now? Not really sure if its tinea versicolor coz my doctor said it was tinea coporsis..taken flucunazole tablets for a month still no change..
Asked On : Mon, 29 Oct 2012
Answers:  2 Views:  229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi.candiderm is not suitable to use if there is no response within one month.even if gets cured with it recurs back dur to steriod present in candiderm.instead use candid-tv shampoo 15 minutes before bath daily along with flucanozole 400 mg once in fortnight
Answered: Wed, 21 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor